# SDR DALA2017112608287

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 67,426 hours, 48,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13ED EMERGENCY LIGHT INOPERATIVE.  FOUND THE WIRES PULLED FROM THE CONNECTOR. REPLACED THE WIRE HARNESS. OPS CHECKED GOOD IAW AMM33-52.
